# SDR DALA2014122006934

- Difficulty date: December 20, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,950 hours, 13,017 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE INSPECTION FOUND FWD INBD FASTENER HOLE WITH ONE CRACK APPROXIMATELY 0.156" BEYOND COUNTERSINK. COMPLIED WITH ERA 530664-14.
